# SDR USAA060775

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1661-1680 BL 0 WL 208; TASK C53-251-03; CORROSION LEVEL 1.  REMOVED FLOOR SUPPORT CHANNEL, FABRICATED & INSTALLED PER SRM 53-00-01, 51-40-05, 51-20-01, 51-40-02.  DEFECT SIZE:  2" X 2" X 0.010"D.
